File(s) not publicly available

Stability of linear systems with time-varying delay : a generalized discretized Lyapunov functional approach

journal contribution
posted on 06.12.2017, 00:00 authored by Qing-Long HanQing-Long Han, K Gu
This paper investigates the stability of linear uncertain systems with time-varying delay. Stability criteria are derived based on a generalized discretized Lyapunov functional approach. The kernel of the functional, which is a function of two variables, is chosen as piecewise linear. The stability conditions are written in the form of linear matrix inequalities. Numerical examples indicate significant improvements over the existing results.

Funding

Category 1 - Australian Competitive Grants (this includes ARC, NHMRC)

History

Volume

3

Issue

3

Start Page

170

End Page

180

Number of Pages

11

eISSN

1934-6093

ISSN

1561-8625

Location

United States

Publisher

Wiley-Blackwell Publishing, Inc.

Language

en-aus

Peer Reviewed

Yes

Open Access

No

External Author Affiliations

Southern Illinois University at Edwardsville;

Era Eligible

No

Journal

Asian journal of control.